Metrics

From
A Family of Combined Iterative Methods for Solving Nonlinear Equations by Shuping Chen and Youhua Qian American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32 doi:10.12691/ajams-5-1-5
Views
9032
Html 8276
Abstract 756
07 April 2017 (publication date) through 07 December 2021 *
13.81 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4689
PDF1247
Epub863
XML1169
PPT444
Figures253
Tables713
Export: 2712
RIS812
BibTex959
Endnote941
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com